# SDR CA991209093

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Clevis Bolt
- Part number: AN2450A
- Condition: Failed
- Location: Pilots Seat
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOLTS FOUND CRACKED AFTER AIRCRAFT DESTROYED IN ACCIDENT.
